Back to Top
You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.
Directions | Directions Stop use and tell your doctor if your child: - Has an allergic skin reaction, shortness of breath or wheezing after taking Children's Panadol. Keep to the recommended dosage. Storage Temperature: Store below 30°C but do not refrigerate. |
---|---|
Additional Info | GimmeNow Online Store |
Ingredients | Ingredients Paracetamol 24 mg/mL Contains: sucralose, hydroxybenzoates, sorbitol (11.96 g/104 mL) and maltitol (38.58 g/104 mL) which may have a laxative effect or cause diarrhoea. |
Warnings | Warnings Do not use this medicine If your child is using other medicines containing paracetamol, except on medical advice For more than 48 hours at a time, except on medical advice. Keep to the recommended dose If any of the seals on this packaging are br |
Brand | Panadol |
Short Description | General Information Panadol Children 1-5 Years is for fast pain relief and reduces fever. Children's Panadol is Australia's leading brand for children's pain relief.1 The active ingredient in Children's Panadol is paracetamol. Nothing is more effective for children's pain and fever.*2-5 Use Children's Panadol for fast and effective relief from fever and pain associated with: Teething Headaches Immunisation Cold & Flu symptoms Earaches Children's Panadol 1-5 Years Suspension is used for fast children's pain relief and reduces aches and fever. Colour free Great tasting flavours A choice of strawberry or orange Accurate, easy to use dosing device Sugar free No artificial colours PET bottle with neck insert for easy dosing (BPA free) Children's Panadol is only available in Pharmacy. References: 1. Nielsen Scan Data (units). Total Oral Child category - MAT 29/04/18. 2. Autret-Leca 2007. 3. Walson 1992. 4. Celebi 2009. 5. Schachtel 1993. With Children's Panadol medicinal liquid formulations, you can rest assured that nothing is more effective for children's fever.*1-4 Trust Children's Panadol to provide effective medicinal pain relief while also being suitable for your little ones. Children's Panadol is Australia's leading brand for children's pain relief.5 Can start to reduce fever in just 15 minutes Tough on fever, gentle on little tummies Use Children's Panadol for fast, effective relief from fever and pain associated with: Teething Headaches Immunisation Cold & Flu symptoms Earache *Refers to only non-prescription paracetamol and ibuprofen for children at maximum Australian recommended doses. References: 1. Autret-Leca 2007. 2. Walson 1992. 3. Celebi 2009. 4. Schachtel 1993. 5. Nielsen Scan Data (units). Total Oral Child category - MAT 29/04/18. With Children's Panadol medicinal liquid formulations, you can rest assured that nothing is more effective for children's fever.*Trust Children's Panadol to provide effective medicinal pain relief while also being suitable for your little ones. Children's Panadol is Australia's leading brand for children's pain relief. Can start to reduce fever in just 15 minutes Size: 200mL |
You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.